Mathematical Research Letters

Volume 22 (2015)

Number 1

The local-global exact sequence for Chow groups of zero-cycles

Pages: 169 – 182

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n1.a9

Author

Yongqi Liang (Institut de Mathématiques de Jussieu – Paris Rive Gauche, Université Paris Diderot, Paris, France)

Abstract

A local-global sequence for Chow groups of zero-cycles involving Brauer groups has been conjectured to be exact for all proper smooth algebraic varieties.We apply existing methods to construct several new families of varieties verifying the exact sequence. The examples are explicit, they are normic bundles over the projective space.

Keywords

zero-cycles, local-global principle, Brauer–Manin obstruction

2010 Mathematics Subject Classification

Primary 14G25. Secondary 11G35.

Full Text (PDF format)